Comment on ``Period function and normalizers of vector fields in \(\mathbb R^n\) with \(n - 1\) first integrals'' by D. Peralta-salas [J. Differential equations 244 (6) (2008) 1287-1303] (Q1018384): Difference between revisions

From MaRDI portal
ReferenceBot (talk | contribs)
Changed an Item
Import241208061232 (talk | contribs)
Normalize DOI.
 
Property / DOI
 
Property / DOI: 10.1016/j.jde.2009.02.009 / rank
Normal rank
 
Property / DOI
 
Property / DOI: 10.1016/J.JDE.2009.02.009 / rank
 
Normal rank

Latest revision as of 13:09, 10 December 2024

scientific article
Language Label Description Also known as
English
Comment on ``Period function and normalizers of vector fields in \(\mathbb R^n\) with \(n - 1\) first integrals'' by D. Peralta-salas [J. Differential equations 244 (6) (2008) 1287-1303]
scientific article

    Statements

    Comment on ``Period function and normalizers of vector fields in \(\mathbb R^n\) with \(n - 1\) first integrals'' by D. Peralta-salas [J. Differential equations 244 (6) (2008) 1287-1303] (English)
    0 references
    0 references
    19 May 2009
    0 references

    Identifiers